# SDR 97ZZZX560

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N223JW
- Make and model: Beech H-18
- Aircraft serial: BA716
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 18950016
- Condition: Holed
- Location: Rt Eng Nr 7 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT ENGINE QUIT WHEN INDUCTION HEAT SELECTED DURING RUN-UP.  CARBURETOR TEMPERATURE GAUGE WENT OFF TOP OF SCALE.  INVESTIGATION REVEALED 2 INCH BY 4 INCH HOLES IN OUTBOARD UPPER STACK ASSEMBLY OF OLD POOR QUALITY REPAIR.  ALSO, STACK MISSING NUMEROUS STUDS.  STACK WAS SENT OUT FOR REPAIR.  ALSO, FOUND HEAT DUCT AND ADAPTER ASSEMBLY DAMAGED AND MELTED FIBERGLASS IN INTAKE SCOOP, FUEL INJECTOR SERVO FUEL INJECTOR SCREEN.  42.4 HOURS  SINCE ANNUAL INSPECTION AND REMOVAL FROM PART 135 OPERATION.
